# SDR SA04093

- Difficulty date: October 2, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Engine: Cfmint CFM565B6
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 13,583 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LT EMERGENCY POWER SUPPLY UNIT FAULTED DURING TEST.  MAINTENANCE REPLACED THE AFT LT EMERGENCY POWER SUPPLY UNIT. OPERATIONALLY CHECKS OK.
